Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 7, Number 6

All articles in this issue are freely accessible.

On the equivalence of the ring, lattice, and semigroup of continuous functions
Melvin Henriksen.
Proc. Amer. Math. Soc. 7 (1956), 959-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082490
On the left nucleus of a Bruck ring
R. L. San Soucie.
Proc. Amer. Math. Soc. 7 (1956), 961-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087636
The existence of outer automorphisms of some groups
Rimhak Ree.
Proc. Amer. Math. Soc. 7 (1956), 962-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082987
Basis structure of modules
O. T. O’Meara.
Proc. Amer. Math. Soc. 7 (1956), 965-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082484
A survey of difference sets
Marshall Hall.
Proc. Amer. Math. Soc. 7 (1956), 975-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082502
Invariant submodules of simple rings
S. A. Amitsur.
Proc. Amer. Math. Soc. 7 (1956), 987-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082482
An identity in Jordan rings
Marshall Hall.
Proc. Amer. Math. Soc. 7 (1956), 990-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081895
Cycles in algebraic systems
D. A. Norton and Sherman K. Stein.
Proc. Amer. Math. Soc. 7 (1956), 999-1004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082989
Regular Banach algebras with a countable space of maximal regular ideals
Paul Civin and Bertram Yood.
Proc. Amer. Math. Soc. 7 (1956), 1005-1010
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082649
On the finiteness of free (universal) algebras
Alfred L. Foster.
Proc. Amer. Math. Soc. 7 (1956), 1011-1013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083980
Some combinatorial extremum problems
T. S. Motzkin and E. G. Straus.
Proc. Amer. Math. Soc. 7 (1956), 1014-1021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083457
Conjugates in division rings
I. N. Herstein.
Proc. Amer. Math. Soc. 7 (1956), 1021-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082483
Uniqueness properties of sets with blocks
L. A. Rubel.
Proc. Amer. Math. Soc. 7 (1956), 1023-1026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081943
On commutators and Jacobi matrices
C. R. Putnam.
Proc. Amer. Math. Soc. 7 (1956), 1026-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082082
A singular functional
Allan D. Martin.
Proc. Amer. Math. Soc. 7 (1956), 1031-1035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084101
On a test for the convergence of Fourier series
Fu Cheng Hsiang.
Proc. Amer. Math. Soc. 7 (1956), 1036-1039
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097673
Some sufficient conditions for a determinate Hamburger moment sequence
Fred M. Wright.
Proc. Amer. Math. Soc. 7 (1956), 1040-1043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082954
Determinants of harmonic matrices
J. S. MacNerney.
Proc. Amer. Math. Soc. 7 (1956), 1044-1046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084704
A note on second-order nonlinear differential equations
W. R. Utz.
Proc. Amer. Math. Soc. 7 (1956), 1047-1048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086197
On the absolute convergence of a series associated with a Fourier series
R. Mohanty and S. Mohapatra.
Proc. Amer. Math. Soc. 7 (1956), 1049-1053
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084071
On the representation of indefinite integrals containing Bessel functions by simple Neumann series
Leonard C. Maximon.
Proc. Amer. Math. Soc. 7 (1956), 1054-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083052
An example in the problem of least area
Wendell H. Fleming.
Proc. Amer. Math. Soc. 7 (1956), 1063-1074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082046
An addendum to “A note on subsequences”
R. Creighton Buck.
Proc. Amer. Math. Soc. 7 (1956), 1074-1075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081983
On invariant means over compact semigroups
William G. Rosen.
Proc. Amer. Math. Soc. 7 (1956), 1076-1082
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082080
Limiting sets of trajectories of a pendulum-type system
George Seifert.
Proc. Amer. Math. Soc. 7 (1956), 1082-1084
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082014
On the location of the zeros of certain orthogonal functions
J. L. Walsh and J. P. Evans.
Proc. Amer. Math. Soc. 7 (1956), 1085-1090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083550
Partially bounded continued fractions
H. S. Wall.
Proc. Amer. Math. Soc. 7 (1956), 1090-1093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082953
Exponential decay in nonlinear networks
R. J. Duffin.
Proc. Amer. Math. Soc. 7 (1956), 1094-1106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083366
A theorem on parallels
Curtis M. Fulton.
Proc. Amer. Math. Soc. 7 (1956), 1107-1108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082105
An equivalence relation for compact Hausdorff varieties
Walter F. Davison.
Proc. Amer. Math. Soc. 7 (1956), 1109-1114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084760
A note on the separation of connected sets by finite sets
C. E. Burgess.
Proc. Amer. Math. Soc. 7 (1956), 1115-1116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082085
A generalization of the Borsuk and Borsuk-Ulam theorems
Walter T. Kyner.
Proc. Amer. Math. Soc. 7 (1956), 1117-1119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082063
The cohomology groups of a fibre space with fibre a space of type $\mathcal{K}(𝜋, n)$
W. H. Cockcroft.
Proc. Amer. Math. Soc. 7 (1956), 1120-1126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082672
Test spaces for dimension $n$
Byron H. McCandless.
Proc. Amer. Math. Soc. 7 (1956), 1126-1130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083122
Sheaves and differential equations
Leon Ehrenpreis.
Proc. Amer. Math. Soc. 7 (1956), 1131-1138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085419
Some mappings with topological degree zero
Jane Cronin.
Proc. Amer. Math. Soc. 7 (1956), 1139-1145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083724
$P$-recurrence in topological dynamics
John D. Baum.
Proc. Amer. Math. Soc. 7 (1956), 1146-1154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082093
Paracompactness and an example due to F. B. Jones
Louis F. McAuley.
Proc. Amer. Math. Soc. 7 (1956), 1155-1156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082088
A nonmodular compact connected topological lattice
Don E. Edmondson.
Proc. Amer. Math. Soc. 7 (1956), 1157-1158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081883
Errata, volume 5
Proc. Amer. Math. Soc. 7 (1956), 1159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions